MathSciNet Relay Station
MathSciNet bibliographic data
MR1769885 65J20 (47A62 65M30)
Hohage, Thorsten Regularization of exponentially ill-posed problems. Numer. Funct. Anal. Optim. 21 (2000), no. 3-4, 439–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement